# SDR FDEA201312042916

- Difficulty date: December 4, 2013
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 39,295 hours, 14,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1028119
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, BS 1420, STRINGER 26L, FRAME INBD FLANGE DENTED.  EVALUATED DENT AT AFT PIT FRAME, BS 1420, S26L, OUT OF LIMITS PER SRM 53-00-07, FIG 101,   DETAIL III.  REPAIRED FRAME AT STA 1420, S25L - S26L, IAW EA F-5310-T0303144.  MAJOR REPAIR (CAT "B")
